# SDR ASMF2016072600006

- Difficulty date: May 19, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737-800
- Aircraft serial: 39958
- Aircraft time: 4,283 hours, 1,625 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 75 KNOTS WITH 74,600 KG WEIGHT DUE TO LEFT WINDOW NUMBER 2 OPENING. MAINTENANCE PERSONNEL PERFORMED TO LEFT NUMBER 2 THE OPERABLE WINDOW OPERATIONAL CHECK IAW AMM 56-12-11-720-803 AND OPERABLE WINDOW FUNCTIONAL CHECK IAW AMM 56-12-11-720-801, ALL CORRECT. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 79 015 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
